# SDR COMA9910049

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Leaking
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK, RIGHT HAND WHEEL WELL. REPLACED O RING AT DOOR SEQUENCE VALVE.
